# SDR 2008UALA04114

- Difficulty date: August 3, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 39,313 hours, 4,715 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78961
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP:  SEAT 4A AFT SECTION.  *S/D*  FOUND FAULTY LIGHT.  REPLACED LAMP, OP CHECK GOOD.  AC OK FOR SERVICE.
